Your consultant is incompetent.
There is a warning in the leaflet about the side effects of this medication.
All neuros have received extensive material about the compulsive behaviour that 1in 4 patients on these drugs experience.
Many patients in other countries have received legal settlements for the horrific damage caused by them.
Some of the people on this forum have faced bankruptcy, broken marriages, fractured family relationships, court cases for illegal sexual activities....all as a result of taking these Dopamine Agonists
Stop it now!
Change your neuro.
Contact the Helpline. Phone no at top of page.
Request an urgent appt with your Parkinsons nurse.
Read the posts in the obsessive/ compulsive behaviour thread in the archives on this forum.
My husband behaved appallingly for 3 years. He gave our life savings to a prostitute.
He became addicted to porn.
The rest is too awful to relate.
We changed our neuro and he spent a month in hospital being completely weaned off Requip and onto Sinemet. It was hard going but he came off the drug totally. Initially his mobility worsened but as the Sinemet increased he began to improve and eventually he was fine.
We had 2 years of psychiatric help. Now he is more mobile than before and mentally almost his old self.
If you do not intervene it will get worse.
Act now and you will be saved the horror so many of us have had to live through. I hope I have not terrified you but I cannot believe professionals are still allowing this to happen .
Let me know if I can help in any way.